# SDR RAIA00310258

- Difficulty date: October 9, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- Aircraft time: 15,010 hours, 16,997 cycles
- Engine: Garrtt TPE33114HR
- Engine time: 16,111 hours, 16,539 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

5616-STL- RIGHT INTERGRADED ENGINE CONTROL MALFUNCTION INDICATION.  MAINTENANCE CLEARED IEC FAULTS AND PERFORMED GROUND RUN WITH NO DEFECTS NOTED.
